# SDR FDEA202203270743

- Difficulty date: March 27, 2022
- Submitted: April 1, 2022
- Operation: Air carrier
- Aircraft: N192FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63123
- Aircraft time: 1,716 hours, 849 cycles
- System (JASC): 5743 · Wing, Landing Gear Attach Fittings
- Part: Slat
- Part number: 114T4105409G
- Part serial: A0170000371
- Condition: Gouged
- Location: Zone 500
- Part time: 1,716 hours, 849 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, K

## Discrepancy

LEFT WING #5 SLAT HAS GOUGE IN LOWER SURFACE FROM PROTRUDING RIVET ON FIXED   LEADING EDGE. MWT REPAIRED #5 SLAT IAW 767 SRM 57-43-02-2R FIG 201 AND SRM 51-70-10-2R FIG 208.
